# SDR UIEA2022011800056

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 54,140 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO DOOR STA 1899.05-1912.90 ABOUT ACCESS HOLE, OUTER REVERSE DENT W=1" D=3/323 AND INSIDE SKIN GOUGE 1/4"X3/4" D= 1/32"( FOR INSIDE GOUGE, SMOOTHED OUT PER SRM 52-3001 FOR REVERSE DENT. REMOVED EXISTING DOUBLER & SMOOTHED OUT DENT TO FLUSH PER SRM 51-10-02 PERFORMED HFEC INSP AS L/P 1361073 ITEM 6 NO CRACK ON SKIN IN RIVET HOLE. EO 1952A356 WAS ISSUED FROM BOEING ACCOMPLISHED EO REPAIR INSTRUCTION FOR MAIN DECK CARGO DOOR DAMAGE SHEET METAL DONE BY JAL. NOTED TO ATLAS MCC & ENGINEERING A/C PK FOR CONT SVC PERFORMED RII BY DELTA. )
